| Catalog Number |
10942011 |
| Medical Device Problem Codes |
Infusion or Flow Problem (2964); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump infusion set had air in line.The following information was received by the initial reporter with the following verbatim.It was reported by customer that iv tubing was primed and connected to patient, the next shift noticed the tubing was full of air.Disconnected from patient and attempted to re-prime purge tubing with no success.Line removed and replaced with new set-up.